# SDR CALA2014020690312

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,706 hours, 17,369 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ADJACENT SCREWS MISSING LT WING OTBD OF HINGE ASSEMBLY.  INSTALLED TWO SCREWS LT WING OTBD OF HINGE ASSEMBLY, CHECKED OK.
